It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Micheguns :)

I agree about the wrinkles thing, which is why I went back to it. Like I said, the taz is working fine and controlled my oil, but it didn't take care of fine lines. The retin makes me extremely oily--I could wash YOUR car with MY oil while I'm on retin, :O I don't know why it does that to me, except that maybe it is too harsh, and I need to use a moisturizer with it. Problem is, I don't know of any that won't break me out. The taz cream had a PH balancer in it and mineral oil, etc. which I think stabilized my oil.

I'm 33 years old. I'm going to Hawaii on vacation soon!! I know to wear SPF and hats. My derm told me that retin actually helps prevent skin cancer in clinical studies, and not to stop it for the summer. Good luck with the azaelic acid--we're all pulling for you!! Why did you stop the retin--besides the sunburn? Did it work for you? Maybe if the a. acid doesn't work you can try it again--at least it got rid of your oil. DeeDee uses both--maybe that's an option for you?

Hey DeeDee :)
I was missing you--you haven't posted in a while. Besides, when I think of retin-a, I think of you! I'm glad to hear you're doing well. I know the retin-a takes a while, and I'm happy and grateful to say that I'm not that bad off to begin with. I may get an initial break-out, and I don't know if I really want to deal with that.

You should really start to see results after month six--that's when the wrinkles start to look a lot better, or so I've heard. Let us know. I'm glad to hear you look young--how old do people think you look?

Why do you use the azaleic acid with the retin a? What is it supposed to do in combination with the retin?

I'm shiny all day--bad. It looks like I put vaseline on my face. I use the blotters too. Thank G-d for them!

Emma [img]http://www.healthboards.com/ubb/love1.gif[/img]
Just wanted to chime in here. I've been on Retin-A Micro for about 3 months now. I finished a 6 month course of Accutane in the spring (totally cleared!)and my excellent cosmetic derm said I should do the RAM to keep clear. And it doesn't hurt with the aging, like Emmanuel said. I'm almost 31.

Anyway, my skin has stayed clear for the most part. I haven't gotten a single huge zit in months. I did have a problem at first on the RAM with lots of oil. Pre-Accutane my skin was SOOOO oily and I loved having normal skin for a few months. But then the RAM started it all over again, like I had brushed my face with oil. But now, a few weeks later, it's much better, not nearly as oily, so maybe it's just a matter of time.

Also, I have been on every strength of Retin-A like you guys and this RAM .1% is the harshest thing I have ever used! I am itchy and red and have been using it only every other night. I never had that problem on the regular Retin-A. Isn't it supposed to be easier on your skin? Anyone else have that problem?
Emmanuel, Right now I am not on any RX's. I was taking Doxycycline and then I switched to Minocycline. I seemed to stay sick though while on those so I stopped using them. I have the tube of Retin A but haven't really been using it. The time that I did I began to peel like within 2-3 days and needless to say I didn't like it. I guess I will have to deal with a some peeling though if I want to use it. I wash my face with Neutrogena...I use their Alpha Hydroxy scrub and toner for acne prone skin. It works ok I guess but I haven't been using it long enough to really be able to tell. It seems that no matter what I use though eventually I will break out again. Also I tend to have oily skin...which really bothers me. Will the Retin A help any with the oily skin? :)





All times are GMT -7. The time now is 09:06 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!